Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil insomnia and restlessness SLS

Posted by gardenergirl on August 12, 2004, at 8:56:14

In reply to Re: Nardil insomnia and restlessness gardenergirl, posted by SLS on August 12, 2004, at 7:18:02

>
> I have been thinking about trying doxycyline for my bipolar depression because of its anti-imflammatory effects.

I don't know enough about the neurochemistry of bipolar to understand this. How would an anti-inflammatory help?
>
> Can you describe your experience? Was it a transient reaction, or did it persist for the entire time you took it? If you don't mind my asking, what did you take it for?

My reaction started within about two days of starting the Biaxin. I was taking it for a nasty sinus infection. The doctor blamed the Drixoral I was also taking because it has pseudoephedrine in it, but I stopped taking that and the hyperness continued. He also said that there was no way the Biaxin could do this. Hello! Look at the insert. Among the more rare, but documented S/E's were transient CNS symptoms and mania or psychosis. Ahem.

It lasted the whole week I was on the Biaxin. I did not take it the day I went back in to the doctor, but I was still a bit ramped up. It stopped pretty much by the next day, I think. So I had a week of being hyper. If I could stand that feeling, it might be helpful to take it again when finals are coming up. ;)

Take care,
gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:376183
URL: http://www.dr-bob.org/babble/20040811/msgs/376803.html